MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2317-50
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient spinal cord stimulation (scs) lead has high impedances.Lead fractured was noted.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b: product code: qrb.Additional suspect medical device component involved in the event: model number/catalog number: sc-2317-50.Serial number: (b)(6).Batch/lot number: 3121995.Model/catalog description: infinion cx lead kit, 50cm.Unique identifier (udi) #: (b)(4).
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b: product code: qrb.Additional suspect medical device component involved in the event: model number/catalog number: sc-2317-50, serial number: (b)(6), batch/lot number: 3121995, model/catalog description: infinion cx lead kit, 50cm, unique identifier (udi) #: (b)(4).Investigation results; device not returned; no analysis performed.Complaint not confirmed through physical evaluation.Device history record (dhr): a review of the device history record confirmed that the device met all required specifications prior to shipment.No manufacturing deviations, nonconformances, or process anomalies were identified that could have contributed to the reported issue.Labeling review: a review of the device labeling was performed and found to be adequate.The labeling contains appropriate instructions for use and does not indicate any deficiencies that could have contributed to the reported event.Investigation conclusion: due to the unavailability of the device for analysis and the inability to confirm the reported issue through record review, a definitive root cause could not be established.There was no evidence identified from manufacturing or labeling reviews that would suggest a contributing factor.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event block d2b: product code: qrb additional suspect medical device component involved in the event: model number/catalog number: sc-2317-50 serial number: (b)(6).Batch/lot number: 3121995 model/catalog description: infinion cx lead kit, 50cm unique identifier (udi) #: (b)(4).Investigation results; device not returned; no analysis performed.Complaint not confirmed through physical evaluation.Device history record (dhr): a review of the device history record confirmed that the device met all required specifications prior to shipment.No manufacturing deviations, nonconformances, or process anomalies were identified that could have contributed to the reported issue.Labeling review: a review of the device labeling was performed and found to be adequate.The labeling contains appropriate instructions for use and does not indicate any deficiencies that could have contributed to the reported event.Investigation conclusion: due to the unavailability of the device for analysis and the inability to confirm the reported issue through record review, a definitive root cause could not be established.There was no evidence identified from manufacturing or labeling reviews that would suggest a contributing factor.
 
Event or Problem Description
It was reported that the patient spinal cord stimulation (scs) lead has high impedances.Lead fractured was noted.Additional information received that the patient had all components explanted and was doing well postoperatively.

Brand Name
INFINION? CX
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24847361
Report Number3006630150-2026-02242
Device Sequence Number12993558
Product Code LGW
UDI-Device Identifier08714729861614
UDI-Public(01)08714729861614(17)181130(10)20014786
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2018
Device Model NumberSC-2317-50
Device Catalogue NumberSC-2317-50
Device Lot Number20014786
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer04/16/2026
05/18/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/11/2026
06/10/2026
Date Device Manufactured11/30/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale